# SDR ASAA0852639

- Difficulty date: February 20, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 3,792 hours, 1,137 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Part number: 4082499903
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: LD
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOLAND EVAL TOUCHDOWN WELL LEFT OF CENTERLINE APPROXIMATELY 37'.  ACCOMPLISHED LAND VERIFY TEST BITE GROUP 49.  ALL TESTS PASS (REF AMM 22 11 00 201).  AIRCRAFT REMAINS CATIIIA HGS ONLY.
